# SDR UIEA2020071501528

- Difficulty date: July 11, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,039 hours, 19,390 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 1820M33P14
- Part serial: LMDD7981
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG CONTROL EICAS MESSAGE ON TAXI.  REMOVED AND REPLACED EEC UNIT RT IAW AMM 73-21-15, OPS TEST OK. PERFORMED SATISFACTORY ENG RUN PER MM 71-00-00.  REMOVED AND / REPLACED VAR BLEED VALVE ACTUATOR, IAW AMM 75-32-01, OPS AND LEAK CHECK OK(P/N: / 1211318-006, S/N: APMN6930).
